Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Proof of the finiteness of the modular covariants of a system of binary forms and cogredient points


Author: Forbes Bagley Wiley
Journal: Trans. Amer. Math. Soc. 15 (1914), 431-438
MSC: Primary 13P99
MathSciNet review: 1500988
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13P99

Retrieve articles in all journals with MSC: 13P99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1914-1500988-2
Article copyright: © Copyright 1914 American Mathematical Society